# SDR 96ZZZX1360

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401MS
- Make and model: Rkwell NA26560
- Aircraft serial: 30617
- Engine: Pwa JT12A8
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 566101
- Condition: Overlap
- Location: 1st Stg Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CORROSION DMG DISCOVERED ON RT ENG, CUSTOMER ELECTED TO DISASSEMBLE LT ENG FOR CORROSION INSP, & SUBSEQUENT COMPR OVERHAUL PER P&WA.  UPON DISASSEMBLY OF COMPR, SEVERE CORROSION NOTED ON STEEL COMPONENTS.  CORRRODED STEEL DISK REJECTED.  CUSTOMER ELECTED TO REPLACE LIFE LIMITED DISKS IN BOTH ENGS TO ALLOW ENGS TO CONTINUE IN SERV TO 3000 HRS TBO; THUS, PROMPTING TO ACCESS TURB AREA ON ENG, SN P673152NB, TO REPLACE LIFE LIMITED TURB DISKS.  TURB BLADES REMOVED DUE TO REPLACMENT OF LIFE LIMITED TURB DISK.  NOTED 76 1ST STG TURB BLADES SHOWED SIGNS OF SHROUD OVERLAP, DISPLACED METAL & METAL SEPARATION IN NOTCH SURFACE OF SHROUD.  14 TURB BLADES PREV INSTALLED IN NEW COND (TT: ZERO) & 2 WERE SERVICEABLE.
